# SDR ASOA2015062313175

- Difficulty date: May 27, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,782 hours, 18,224 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANSCOWL INBD & OTBD SLIDERS GOUGED.  REMOVED SLIDERS, GOUGED AT LT UPPER INBD AND OTBD SIDES OF TRANSCOWL AND ALL SHARP EDGES AND SMOOTH AREAS IAW SRM 54-21-00-101-001-A01.  COMPLIED WITH STS EA 32-2015-222, REV A DATED 6/2/2015, SECTION I PERMANAMET REPAIR.  VERIFIED ALL STEPS OF EA 32-2015-222 ARE COMPLETE. COMPLIED WITH ECTC EA 32-2015-222.
